# SDR DALA2014103005924

- Difficulty date: October 29, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF RT WING FUEL ACCESS DOOR NR 1454C, MRB 57-31-082, RW, AYP, CARD 174, ZONE 10.  CORROSION ON SETTLEMENT AREA AND COUNTERSINK HOLES WERE REMOVED, COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS .586 IN 4 ADJACENT HOLES THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A.
